# SDR UALA2013032001708

- Difficulty date: March 19, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 50,036 hours, 6,112 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 89
- Condition: Failed
- Location: Turbine Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HIGH PRESSURE TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL/SAFE POSITION.  REPLACED NR 1 ENGINE TCC ACTUATOR. RECONNECTED AND RIGGED TCC CONTROL. REPINNED CONNECTOR DM75004 TO NORMAL POSITION. PASSED GROUND TEST 15 AND 3.
